# SDR DALA2018072304626

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL CANNING (2EAS) ON WING CENTER SECTION REAR SPAR, BULKHEAD LOWER LEFT WEB AND WEB BTW LBL 54.21-LBL 45.64 AT LT MLG WHEEL WELL, STA 663. BULKHEAD LOWER LEFT WEB BTW LBL 54.21-LBL 45.64 AT LT MLG WHEEL WELL, STA 663 WERE REPAIRED SRM 57-10-10.
